| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Re: Mirapex
[ Back to Messages
Posted by Florence
on July 02, 1999 at 21:14:58:
In Reply to: Re: Mirapex posted by Roseanne Brown on July 02, 1999 at 18:50:37:
: I was put on 0.25 mg of Mirapex, as well, for RLS in December. I experienced the same symptons when I first took it. I felt like I had the flu. I stopped for a few days and tried again with the same results. I then tried it with food in my stomach with none of the side effects. I do not take it every night. I am on a as needed basis. My dosing has been very sporadic, as I am just now finishing up the same prescription of 30 pills. Sometimes I only take 1/2 tablet with the same results. I beleive if you perservere they will go away. Sorry this reply is so late. I just got on this page. If you have any other questions please feel free to email me.
All times are GMT -7. The time now is 04:26 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!